STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON INSERT PS #4 10MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Back to Search Results |
| Model Number |
5532-G-410-E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
12/02/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.The following devices were also listed in this report: cat# 5516f502; triathlon p/a ps beaded #5r; lot# nlr9r, cat# 5536b400; tritanium bplate triathlon s4; lot# ctd62288, and cat# 5551-g-350-e; triathlon asymmetric x3 patella; lot3# d94w.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
Postoperative serratia infection was confirmed.Since serratia is rare, he is suspicious of the sterilization and storage conditions of the implants.He request an immediate investigation and report on the sterilization, storage, and whether or not the similar event has been reported.